# SDR PCAA0202027

- Difficulty date: February 7, 2002
- Submitted: February 8, 2002
- Operation: Air carrier
- Aircraft: N814EX
- Make and model: Dhav DHC8102
- Aircraft serial: 318
- Aircraft time: 25,354 hours, 28,180 cycles
- System (JASC): 3060 · Propeller/Rotor Anti-Ice/De-Ice System
- Part: Brush Block
- Condition: Dirty
- Location: Rt Propeller
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BOS-FLIGHT 3937 CREW REPORTED EMERGENCY LIGHTS CYCLE ON AND OFF INTERMITTENTLY IN FLIGHT.  MAINTENANCE CLEANED THE RIGHT PROPELLER BRUSH BLOCK, RAN AIRCRAFT AND FOUND NO DEFECTS.  AIRCRAFT RETURNED TO SERVICE.
